MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SPEEDSET-US FULL DOSE 10 PK; BONE CEMENT, ANTIBIOTIC

STRYKER ORTHOPAEDICS-MAHWAH SPEEDSET-US FULL DOSE 10 PK; BONE CEMENT, ANTIBIOTIC
Catalog Number 61921010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Pt called to report that their husband had a left partial hip replacement that was done on (b)(6) of 2019 and it was failing.They wanted to know if there had been a recall.The prothesis was a competitor the only stryker product was the cement.Recall enquiry.
 
Additional Manufacturer Narrative
The following devices were also listed in this report: md universal cement restrictor; cat # b000-0240; lot # 6m9487.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Reported event an event regarding other (pending revision) involving a simplex cement mix was reported.The event was not confirmed.Method & results -product evaluation and results: not performed as the device remains implanted.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been 1 other similar events for the lot referenced for the same patient; therefore, no lot commonality is required.Conclusion: it was reported that the patient is impeding revision.The exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.Additionally, the patient would like to know if the device is in scope of a recall.Based of the the catalog and lot number; this device is not in scope of a recall.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
SPEEDSET-US FULL DOSE 10 PK
Common Device Name
BONE CEMENT, ANTIBIOTIC
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20662617
Report Number0002249697-2024-01534
Device Sequence Number18194736
Product Code MBB
UDI-Device Identifier37613327128452
UDI-Public37613327128452
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Catalogue Number61921010
Device Lot NumberDAA002
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/17/2024
Initial Report FDA Received Date11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age88 YR
Patient SexMale
Patient Weight79 KG
Patient EthnicityNon Hispanic
Patient RaceWhite